# SDR ASAA0852547

- Difficulty date: February 12, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 3,742 hours, 1,149 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Condition: Malfunctioned
- Location: Beed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DUCT PRESSURE INDICATOR FLUCTUATED DURING CLIMBOUT AT 3 SECOND INTERVALS.  INITIALLY 35 PSI TO 55 PSI, ABOVE 10 000' 35 PSI TO 50 PSI.  FLUCTUATION QUIT APPROACHING FL190.  BOTH INDICATORS FLUCTUATED TOGETHER THEN SETTLED OUT.  PERFORMED NR 1 ENGINE BLEED AIR REGULATOR AND PRSOV HEALTH CHECK.  PRSOV FAILS HEALTH CHECK.  REPLACED PRSOV & BLEED AIR REGULATOR.  OP CHECKED BLEED AIR CONTROL SYSTEM.  OP CHECKS OK NO FLUCTUATIONS OR ABNORMAL INDICATIONS.
